# SDR SWIA201335512

- Difficulty date: December 5, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 27,340 hours, 22,183 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DID NOT RETRACT.  GEAR DISAGREE WARNING & NOSE DOOR WARNING MESSAGES.  FLT 4639 REPLACED NLG CENTER EXTEND RT WOW HARNESS ASSEMBLY.  CYCLED NLG, OPERATIONS CHECKED OK.  PN ON OFF 17300-205,  SN ON 070404001 & SN OFF 5-800.
